Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 229, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 30, 2015, 1:08 PM EDT for Newton County, Rockdale County, Walton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 1:08 PM EDT (17:08 UTC)
- Expired
- Jun 30, 2015, 1:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Newton County, GA, Rockdale County, GA, Walton County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 17:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.1 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
799
WUUS52 KFFC 301708
SVRFFC
GAC217-247-297-301745-
/O.NEW.KFFC.SV.W.0229.150630T1708Z-150630T1745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA...
SOUTH CENTRAL WALTON COUNTY IN NORTH CENTRAL GEORGIA...
CENTRAL NEWTON COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 145 PM EDT
* AT 108 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GEORGIA
INTERNATIONAL HORSE PARK...OR NEAR COVINGTON...MOVING EAST AT 40
MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CONYERS...COVINGTON...SOCIAL CIRCLE...OXFORD...PORTERDALE...
NEWBORN...MANSFIELD...JERSEY...GEORGIA INTERNATIONAL HORSE PARK...
STARRSVILLE...BRICK STORE...ALMON AND HERNDONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3374 8367 3360 8368 3359 8369 3357 8368
3353 8368 3352 8369 3350 8368 3350 8369
3358 8400 3367 8400
TIME...MOT...LOC 1708Z 267DEG 36KT 3363 8392
HAIL...0.88IN
WIND...60MPH
$$1 follow-up statement
515
WWUS52 KFFC 301738
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
138 PM EDT TUE JUN 30 2015
GAC217-247-297-301747-
/O.EXP.KFFC.SV.W.0229.000000T0000Z-150630T1745Z/
ROCKDALE GA-WALTON GA-NEWTON GA-
138 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROCKDALE...SOUTH
CENTRAL WALTON AND CENTRAL NEWTON COUNTIES WILL EXPIRE AT 145 PM
EDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3374 8367 3360 8368 3359 8369 3357 8368
3353 8368 3352 8369 3350 8368 3350 8369
3358 8400 3367 8400
TIME...MOT...LOC 1735Z 267DEG 36KT 3363 8392
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 10:01 AM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jun 30, 10:01 AM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1001 AM EDT TUE JUN 30 2015 .UPDATE... CONVECTION IN ALABAMA HAS GRADUALLY BEEN WEAKENING OVER THE PAST COUPLE OF HOURS AS IT PUSHES EAST. HOWEVER...EXPECT MORE SHOWERS AND THUNDERSTORMS TO DEVELOP BY MIDDAY WITH HEATING COMMENCING AND RESULTANT INSTABILITY. SOME STORMS MAY BE STRONG TO SEVERE...SO THEY BEAR WATCHING THROUGH THE DAY TODAY. && .PREV DISCUSSION... /ISSUED 731 AM EDT TUE JUN 30 2015/ PREV DISCUSSION... /ISSUED 429 AM EDT TUE JUN 30 2015/ SHORT TERM /TODAY THROUGH WEDNESDAY/... STORMS RETURN TO THE GEORGIA TODAY AFTER A BRIEF RESPITE OVER THE LAST TWO DAYS. A SERIES OF DISTURBANCES WILL TRAVERSE THROUGH THE BROAD TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK...RESULTING IN MORE ACTIVE WEATHER CONDITIONS. SCATTERED SHOWERS AND THUNDERSTORMS ORIENTED ACROSS THE TENNESSEE VALLEY AND BACK INTO NORTHERN AL AND MS /AHEAD OF A WEAK BOUNDARY/ HAS MAINTAINED ITS STRENGTH OVERNIGHT...AND ANTICIPATE THIS BAND OF CONVECTION TO MAKE ITS WAY INTO NORTH GEORGIA THIS MORNING. UNFORTUNATELY MODELS DO NOT HAVE A GOOD HANDLE ON HOW CONVECTION WILL EVOLVE TODAY. SHORT TERM HI-RES REFLECTIVITY MODELS ALL DIFFER SIGNIFICANTLY WITH THE LOCATION AND TIMING OF THE STRONGEST CONVECTION THROUGH THE DAY. FOR EXAMPLE...ONE OF THE LOCAL WRF RUNS SUGGESTS ACTIVITY WILL SPREAD SOUTHWARD THROUGH LATE MORNING...THEN INTENSIFY SOUTH OF THE ATL METRO AREA BY MID AFTERNOON. ANOTHER SUGGESTS THAT CURRENT RADAR ACTIVITY WILL DIMINISH INTO NORTH GEORGIA...WITH NOT MUCH IN THE WAY OF CONVECTION IMPACTING THE AREA UNTIL MID-LATE AFTERNOON WHEN MORE DIURNALLY DRIVEN DEVELOPMENT WILL BEGIN OVER THE ATL METRO AREA AND CONTINUE SOUTHWARD. FOR NOW HAVE OPTED TO GO WITH GOOD CHANCE TO LIKELY POPS ACROSS NORTH GEORGIA...ALIGNING WITH MORE OF THE LATTER SCENARIO. THE COMBINATION OF INCREASINGLY STEEP LAPSE RATES AND CAPES APPROACHING 2500 J/KG ACROSS THE AREA THIS AFTERNOON WILL PRODUCE STRONG TO SEVERE STORMS. SPC DOES HAVE ALL OF NORTH AND CENTRAL GEORGIA HIGHLIGHTED IN A SLIGHT RISK FOR SEVERE STORMS. EXPECT THE MAIN CONCERN TO BE STRONG...DAMAGING WINDS...IN ADDITION TO THE FREQUENT LIGHTNING. HAIL ALSO CANNOT BE RULED OUT. PRECIPITABLE WATER INCREASES THROUGH THE DAY TODAY AS MOISTURE ADVECTS INTO THE REGION. SOME MODELS ARE INDICATING VALUES COULD REACH THE 90TH PERCENTILE...SUGGESTING EFFICIENT RAIN PROCESSES. AS A RESULT...EXPECT LOCALLY HEAVY RAIN TO BE A CONCERN IN STORMS TODAY...WITH LOCALIZED FLASH FLOODING POSSIBLE...PARTICULARLY SMALL CREEKS/STREAMS AND LOW LYING/ FLOOD PRONE AREAS. LARGELY DIURNAL CONVECTION EXPECTED AGAIN WEDNESDAY. HAVE GONE WITH SLIGHTLY LOWER POPS EARLY...THEN RAMP THEM UP TO LIKELY QUICKLY BY WEDNESDAY AFTERNOON. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... MODELS IN AGREEMENT WITH HOLDING THE UPPER TROUGH OVER THE EASTERN U.S. THROUGH THE WEEK. THERE IS SOME STRENGTH DIFFERENCES IN THE SHORT WAVES AS THEY ROTATE THROUGH THE FLOW AND OVER THE CWA BUT BOTH THE GFS AND ECMWF AGREE ON TIMING AND THIS HAS GIVEN MORE CONFIDENCE IN THE SOLUTION. HOWEVER BY THE WEEKEND DIFFERENCES IN THE UPPER TROUGH SOLUTION OCCUR WITH THE ECMWF FLATTENING OUT THE TROUGH WHILE THE GFS MAINTAINS A TROUGH. THE GFS SOLUTION ALSO KEEPS MOISTURE OVER THE CWA WHICH IS BEING MORE CONSISTENT FROM RUN TO RUN WHILE THE ECMWF IS NO LONGER PROGGING A STRONG H5 HIGH OVER THE CWA. FOR THESE REASONS HAVE LEANED MORE TOWARD THE GFS SOLUTION AND HAVE KEPT POPS IN THROUGH THE WEEKEND. 17 AVIATION... 12Z UPDATE... GENERALLY VFR CONDITIONS EXPECTED THROUGH THE PERIOD. SHOWERS AND THUNDERSTORMS EXPECTED TODAY...WITH BEST COVERAGE IN THE AFTERNOON. HAVE INCLUDED TEMPO 19-23Z FOR TSRA WITH VRB GUSTS TO 25KT. SOME CLEARING EXPECTED OVERNIGHT. SCT IFR TO LOW MVFR POSSIBLE AFTER 06Z WEDNESDAY. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF TSRA. HIGH CONFIDENCE ON ALL OTHER ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 90 67 89 69 / 70 30 50 50 ATLANTA 87 69 87 71 / 70 40 50 50 BLAIRSVILLE 80 64 81 66 / 50 30 70 70 CARTERSVILLE 85 67 87 70 / 50 30 60 60 COLUMBUS 89 71 90 73 / 60 60 40 30 GAINESVILLE 86 67 86 69 / 50 30 60 60 MACON 92 68 91 71 / 60 60 40 30 ROME 87 68 87 71 / 50 30 70 70 PEACHTREE CITY 87 67 88 69 / 70 50 40 50 VIDALIA 93 71 92 72 / 50 50 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW
Hazardous weather outlook, Jun 30, 4:29 AM EDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT TUE JUN 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 429 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY. WEATHER HAZARDS EXPECTED... THE MAIN THREAT WILL BE STRONG...DAMAGING WINDS...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL. HAIL UP TO 1 INCH IS ALSO POSSIBLE. DISCUSSION... THE COMBINATION OF AN UPPER LEVEL DISTURBANCE AND AMPLE MOISTURE WILL PRODUCE CONDITIONS TO SUPPORT THE DEVELOPMENT OF STRONG TO SEVERE STORMS...PARTICULARLY THIS AFTERNOON AND EVENING. IN ADDITION TO THE STRONG...DAMAGING WINDS AND FREQUENT LIGHTNING...ABUNDANT MOISTURE WILL ALLOW FOR HEAVY RAINFALL IN STORMS. LOCALIZED HEAVY RAINFALL MAY PRODUCE FLASH FLOODING...ESPECIALLY IN LOW LYING OR FLOOD PRONE AREAS AND SMALL CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE UPPER TROUGH WILL HOLD OVER THE FORECAST AREA THROUGH THE WEEK WITH SHORT WAVES MOVING THROUGH THE FLOW AND OVER THE REGION. THIS WILL KEEP THE RISK OF SHOWERS AND THUNDERSTORMS OVER NORTH AND CENTRAL GEORGIA WITH THE BEST CHANCES THURSDAY INTO FRIDAY. SOME STORMS COULD BE STRONG WITH ISOLATED SEVERE STORMS POSSIBLE EACH DAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 30, 12:32 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1232 PM EDT TUE JUN 30 2015
GAZ079-301700-
TALBOT GA-
1232 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT COUNTY UNTIL 100 PM EDT...
AT 1232 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER TALBOTTON...
MOVING EAST AT 30 MPH.
HAZARD...FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...JUNCTION CITY...PRATTSBURG...BIG LAZER CREEK WMA...
BALDWINVILLE AND PO BIDDY CROSSROADS.
LAT...LON 3275 8460 3279 8439 3278 8437 3278 8435
3276 8434 3276 8430 3275 8429 3273 8429
3272 8434 3268 8434 3268 8437 3264 8437
3261 8441 3260 8461
TIME...MOT...LOC 1632Z 263DEG 27KT 3269 8454Special weather statement, Jun 30, 12:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT TUE JUN 30 2015
GAZ069-079>081-301730-
TALBOT GA-UPSON GA-TAYLOR GA-CRAWFORD GA-
1254 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALBOT...UPSON...TAYLOR AND
CRAWFORD COUNTIES UNTIL 130 PM EDT...
AT 1253 PM EDT...A STRONG THUNDERSTORM WAS REPORTED 9 MILES SOUTH OF
LINCOLN PARK...OR 11 MILES SOUTH OF THOMASTON...MOVING EAST AT 30
MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRATTSBURG...CARSONVILLE...WESLEY CHURCH...BIG LAZER CREEK WMA...
REDBONE CROSSROADS...SALEM AND LOGTOWN.
LAT...LON 3265 8439 3277 8443 3293 8417 3267 8409
TIME...MOT...LOC 1653Z 250DEG 27KT 3273 8435Special weather statement, Jun 30, 12:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1254 PM EDT TUE JUN 30 2015
GAZ007-013-014-301730-
GILMER GA-DAWSON GA-PICKENS GA-
1254 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...DAWSON AND PICKENS
COUNTIES UNTIL 130 PM EDT...
AT 1254 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TALKING ROCK...OR 9 MILES NORTHWEST OF
JASPER...MOVING EAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND AND UP TO PENNY SIZED HAIL.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JASPER...TALKING ROCK...ROY...MARBLEHILL...HINTON...LAKE TAMARACK...
TALONA...BLAINE...CARTECAY...SEQUOYAH LAKE...FAUSETT LAKE...ROUNDTOP
AND TATE.
LAT...LON 3440 8425 3444 8465 3462 8465 3467 8426
TIME...MOT...LOC 1654Z 268DEG 19KT 3453 8457Local storm report, Jun 30, 12:59 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG 1 W VINE CITY 33.76N 84.42W
06/30/2015 FULTON GA BROADCAST MEDIA
POWERLINES WERE REPORTED DOWN ON ATLANTA STREET BETWEEN
MAGNOLIA STREET AND OAK STREET CAUSING A ROAD CLOSURE.
&&
EVENT NUMBER FFC1500474
DEESESpecial weather statement, Jun 30, 12:59 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1259 PM EDT TUE JUN 30 2015
GAZ046-048-301730-
NEWTON GA-ROCKDALE GA-
1259 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR NEWTON AND ROCKDALE COUNTIES
UNTIL 130 PM EDT...
AT 1259 PM EDT...A STRONG THUNDERSTORM WAS REPORTED NEAR CONYERS...
MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CONYERS...COVINGTON...OXFORD...PORTERDALE...GEORGIA INTERNATIONAL
HORSE PARK...ALMON AND MAGNET.
LAT...LON 3365 8408 3370 8384 3367 8379 3352 8380
3357 8409
TIME...MOT...LOC 1659Z 268DEG 27KT 3362 8404Special weather statement, Jun 30, 1:03 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT TUE JUN 30 2015
GAZ003>005-301730-
MURRAY GA-CATOOSA GA-WHITFIELD GA-
103 PM EDT TUE JUN 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...CATOOSA AND WHITFIELD
COUNTIES UNTIL 130 PM EDT...
AT 103 PM EDT...A STRONG THUNDERSTORM WAS REPORTED OVER COHUTTA...OR
10 MILES EAST OF RINGGOLD...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VARNELL...COHUTTA...CISCO...TENNGA...BEAVERDALE...GREGORY...RED CLAY
S.P. AND APISON.
LAT...LON 3499 8464 3483 8492 3496 8507 3499 8505
TIME...MOT...LOC 1703Z 228DEG 18KT 3495 8494The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Jun 30, 9:08 AM EDT | Special Weather Statement | FFC | Towns, Union | 37 min |
| Jun 30, 9:49 AM EDT | Special Weather Statement | FFC | Whitfield | 41 min |
| Jun 30, 10:07 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 38 min |
| Jun 30, 10:25 AM EDT | Special Weather Statement | FFC | Dawson, Gilmer, Pickens | 50 min |
| Jun 30, 10:48 AM EDT | Special Weather Statement | FFC | Fannin | 42 min |
| Jun 30, 10:51 AM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jun 30, 11:15 AM EDT | Special Weather Statement | FFC | Union | 30 min |
| Jun 30, 11:18 AM EDT | Special Weather Statement | FFC | Dawson | 27 min |
| Jun 30, 11:54 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 36 min |
| Jun 30, 12:05 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 25 min |
| Jun 30, 12:14 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb | 31 min |
| Jun 30, 12:19 PM EDT | Special Weather Statement | FFC | Dawson, Pickens | 26 min |
| Jun 30, 12:23 PM EDT | Special Weather Statement | FFC | Banks | 37 min |
| Jun 30, 12:30 PM EDT | Special Weather Statement | FFC | Marion, Schley | 30 min |
| Jun 30, 12:32 PM EDT | Special Weather Statement | FFC | Talbot | 28 min |
| Jun 30, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 40 min |
| Jun 30, 12:54 PM EDT | Special Weather Statement | FFC | Upson | 36 min |
| Jun 30, 12:59 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 30, 1:03 PM EDT | Special Weather Statement | FFC | Whitfield | 27 min |
| Jun 30, 1:17 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 30, 1:19 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 26 min |
| Jun 30, 1:22 PM EDT | Special Weather Statement | FFC | Glascock | 23 min |
| Jun 30, 1:25 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Union | 50 min |
| Jun 30, 1:29 PM EDT | Special Weather Statement | FFC | Houston | 31 min |
| Jun 30, 1:32 PM EDT | Special Weather Statement | FFC | Putnam | 28 min |
| Jun 30, 1:41 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 49 min |
| Jun 30, 1:44 PM EDT | Special Weather Statement | FFC | Crisp | 31 min |
| Jun 30, 1:47 PM EDT | Special Weather Statement | FFC | Houston, Peach | 28 min |
| Jun 30, 1:57 PM EDT | Special Weather Statement | FFC | Pulaski | 33 min |
| Jun 30, 1:59 PM EDT | Special Weather Statement | FFC | Greene | 31 min |
| Jun 30, 2:01 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 30, 2:02 PM EDT | Special Weather Statement | FFC | Jefferson | 28 min |
| Jun 30, 2:09 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jun 30, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Twiggs | 47 min |
| Jun 30, 2:21 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens, Pulaski | 39 min |
| Jun 30, 2:30 PM EDT | Special Weather Statement | FFC | Banks | 30 min |
| Jun 30, 2:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 30, 2:43 PM EDT | Special Weather Statement | FFC | Glascock | 32 min |
| Jun 30, 2:45 PM EDT | Special Weather Statement | FFC | Johnson | 45 min |
| Jun 30, 2:55 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 35 min |
| Jun 30, 3:18 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 27 min |
| Jun 30, 3:28 PM EDT | Special Weather Statement | FFC | Emanuel, Treutlen | 47 min |
| Jun 30, 4:41 PM EDT | Special Weather Statement | FFC | Jackson | 34 min |
| Jun 30, 5:25 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 35 min |
| Jun 30, 5:46 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jun 30, 5:58 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 47 min |
| Jun 30, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Hancock | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.